# SDR UIEA2019101105701

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,822 hours, 15,009 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO GROUND EXHAUST VALVE STATUS MESSAGE. PERFORMED SYSTEM TEST IAW AMM 21-26-00, MESSAGE CLEARED.
